Alert archive / New York / Flash Flood Warnings in 2006

Flash Flood Warning 96, NWS Binghamton, NY

November 16, 200610 counties in New York; 6 counties in Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Nov 16, 2006, 8:29 PM EST for 10 counties in New York; 6 counties in Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 16, 2006, 8:29 PM EST (01:29 UTC)
Expired
Nov 17, 2006, 12:30 AM EST
In force
4 hr
Issued by
NWS Binghamton, NY
Area
Counties, with a storm outline in the text

Counties Broome County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Sullivan County, NY, Tioga County, NY, Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 24 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Nov 16, 3:27 PM EST, 5 hours 2 minutes earlier.

Area forecast discussion, Nov 16, 3:27 PM EST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
327 PM EST THU NOV 16 2006

.SHORT TERM /TODAY THROUGH SATURDAY/...

CLSD H5 LOW OVER CNTRL OH WILL MOVE RAPIDLY NORTH TO NEAR LAKE
ONTARIO BY 12Z FRI. STRONG COLD FNT WITH LOW TOPPED BUT ACTIVE
CONV RACING EWRD THRU THE FCST AREA ATTM. STRONG WINDS AT MESONET
SITES AHD OF THE LINE HAS PROMPTED THE ISSUANCE OF A SHRT TERM
WIND ADVISORY.

ALSO CONT THE FLOOD WATCH THIS EVE AS A LINE OF VERY HEAVY RAIN
MVES THRU AND EMBEDDED IN A MUCH LARGER AREA OF MOD RAIN. HAVE
RCVD MULTIPLE RPTS OF PRBLMS UPSTREAM...AND GUID AND MODELS SHOW
LESS THAN 2 INCHES OF RAIN NEEDED TO CAUSE PRBLMS AT HEADWATERS
POINTS.

UPPER TROF WILL CARVE OUT IN THE WAKE OF THE LOW AND BRING GRADUAL
COLD ADV AND SHWRS THRU THE REMAINDER OF THE FCST PD.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
NW FLOW ACROSS FA THRU WEEKEND WITH H5 TROF LAGGING BEHIND. SYSTEM
PASSES THRU CWA AROUND 00Z TUESDAY WITH FLOW BECOMING ZONAL FROM
THAT POINT ON. ECMWF/GFS CONTINUE TO INDICATE STRONG LOW CLOSING
OFF OVER FLORIDA BY MID-WEEK. NEXT S/WAVE SCOOTS NORTH ACROSS
CANADA WITH MOISTURE NOSING DOWN INTO NRN NEW YORK. SOME LAKE-
EFFECT PCPN POSSIBLE OVER THE WEEKEND WITH LO CHC POPS.
REINFORCING FRONT MOVES THRU MID- WEEK WITH SCTD PCPN POSSIBLE
ONCE AGAIN. TEMPS EXPECTED TO REMAIN NR NORMAL THRU THE EXTENDED
WITH NO SIGNIFICANT CHC OF PCPN IN SITE.

&&

.AVIATION...
LARGE AREA OF RAIN BRINGING MVFR CIGS/VSBYS TO ALL TERMINALS
OVERNIGHT. SOME IMPROVEMENT POSSIBLE AFTER 03Z ACROSS NORTHERN SITES
WITH CIGS RETURN TO VFR FOR BRIEF TIME.  AFTER FRONT GOES THRU BTWN
10-12Z...CIGS DROP TO 1500-2500FT RANGE THRU END OF TAF PERIOD.

SE WINDS FROM 10-20KTS WITH OCNL GUSTS TO 25-30 WILL CONTINUE THRU
DAYBREAK...SWITCHING TO THE SOUTHWEST AFTER 10Z. WIND SHEAR POSSIBLE
AT ALL SITES THRU 03Z AS WINDS AT 2000FT AGL INCREASE TO 30-40KTS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH FOR NYZ057-062 UNTIL 1 AM FRIDAY.
PA...FLOOD WATCH FOR PAZ038>040-043-044-047-048-072 UNTIL 1 AM
     FRIDAY.
&&

SHORT TERM...DGM
LONG TERM...PVB
AVIATION...PVB
Hazardous weather outlook, Nov 16, 3:55 AM EST, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
355 AM EST THU NOV 16 2006

NYZ009-015>018-022>025-036-037-044>046-055-056-170900-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-
355 AM EST THU NOV 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THESE
THUNDERSTORMS ARE NOT EXPECTED TO HAVE DAMAGING WIND AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. RAIN SPOTTERS ARE
URGED TO CALL OR EMAIL IN ANY REPORTS OVER AN INCH.

NYZ057-062-PAZ038>040-043-044-047-048-072-170900-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
355 AM EST THU NOV 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT
A FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND EVENING. MINOR
FLOODING IS POSSIBLE. FURTHER DETAILS ARE AVAILABLE IN THE
STATEMENT. THUNDERSTORMS ARE ALSO POSSIBLE THIS AFTERNOON AND
EVENING. THESE THUNDERSTORMS ARE NOT EXPECTED TO HAVE DAMAGING
WIND AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. RAIN SPOTTERS ARE
URGED TO CALL OR EMAIL IN ANY REPORTS OVER AN INCH.

In the hours before

Special weather statement, Nov 16, 3:05 PM EST, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
305 PM EST THU NOV 16 2006

NYZ016>018-025-036-044-045-055>057-PAZ038>040-043-044-047-072-162100-
BRADFORD PA-BROOME NY-CAYUGA NY-CHENANGO NY-CORTLAND NY-DELAWARE
NY-LACKAWANNA PA-LUZERNE PA-MADISON NY-ONONDAGA NY-SENECA
NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY-WAYNE PA-WYOMING PA-
305 PM EST THU NOV 16 2006

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 302 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 6 MILES NORTHWEST OF WATERLOO TO NEWFIELD TO
  SPENCER TO TOWANDA TO 11 MILES SOUTH OF NEW ALBANY TO 10 MILES WEST
  OF BERWICK...AND MOVING EAST AT 45 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  MAGEE AND TYRE AT 310 PM EST...
  WEST SLATERVILLE AND WEST GROTON AT 315 PM EST...
  MONTEZUMA AND SYBERTSVILLE AT 320 PM EST...
  MOYERS GROVE AND WYCKOFF AT 325 PM EST...
  SENNETT AND SPRINGTOWN AT 330 PM EST...
  ELBRIDGE AND JORDAN AT 335 PM EST...
  BENNETTS CORNERS AND MEMPHIS AT 340 PM EST...
  SYRACUSE AND BINGHAMTON AT 345 PM EST...
  AVOCA AT 350 PM EST...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
STRONG WIND GUSTS BETWEEN 45 AND 50 MPH ARE LIKELY ALONG THE LINE
OF SHOWERS...ESPECIALLY OVER HIGHER TERRAIN. WIND SPEEDS OF THIS
MAGNITUDE...COMBINED WITH SATURATED GROUD CONDITIONS WILL MAKE IT EASY
FOR TREES AND POWER LINES TO BE KNOCKED DOWN. SOME WIND DAMAGE HAS
OCCURRED IN CHEMUNG COUNTY NEW YORK AS THESE SHOWERS AND STORMS MOVED
THROUGH THE AREA.
Local storm report, Nov 16, 4:21 PM EST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
421 PM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     SOUTHPORT               42.06N 76.81W
11/16/2006                   CHEMUNG            NY   AMATEUR RADIO

            TREES DOWN IN SOUTHPORT AND MILLPORT.

0250 PM     TSTM WND DMG     VAN ETTEN               42.20N 76.55W
11/16/2006                   CHEMUNG            NY   COUNTY OFFICIAL

            ROOF BLOWN OFF AND A SWATH OF TREES DOWN NEAR VAN ETTEN.

0405 PM     FLASH FLOOD      ITHACA                  42.44N 76.50W
11/16/2006                   TOMPKINS           NY   COUNTY OFFICIAL

            ROADS FLOODED THROUGHOUT THE COUNTY.

0405 PM     FLASH FLOOD      VESTAL                  42.08N 76.05W
11/16/2006                   BROOME             NY   AMATEUR RADIO

            FLOODING ALONG THE VESTAL PARKWAY IN VESTAL.

0405 PM     FLASH FLOOD      CORTLAND                42.60N 76.18W
11/16/2006                   CORTLAND           NY   COUNTY OFFICIAL

            ROADS FLOODED THROUGHOUT THE COUNTY.

0405 PM     TSTM WND DMG     SYRACUSE                43.04N 76.14W
11/16/2006                   ONONDAGA           NY   AMATEUR RADIO

            TREES ON ROOFS IN THE CITY OF SYRACUSE. TREES AND WIRES
            DOWN COUNTYWIDE.

0405 PM     FLASH FLOOD      ENDWELL                 42.12N 76.02W
11/16/2006                   BROOME             NY   AMATEUR RADIO

            MULTIPLE HOUSES FLOODED, ROAD COLLAPSED.

&&

MSE
Local storm report, Nov 16, 5:32 PM EST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
532 PM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     VAN ETTEN               42.20N 76.55W
11/16/2006                   CHEMUNG            NY   COUNTY OFFICIAL

            ROOF BLOWN OFF AND A SWATH OF TREES DOWN NEAR VAN ETTEN.

0250 PM     TSTM WND DMG     SOUTHPORT               42.06N 76.81W
11/16/2006                   CHEMUNG            NY   AMATEUR RADIO

            TREES DOWN IN SOUTHPORT AND MILLPORT.

0350 PM     TSTM WND DMG     SYRACUSE                43.04N 76.14W
11/16/2006                   ONONDAGA           NY   AMATEUR RADIO

            74 MPH WIND GUST MEASURED AT THE ROOF OF THE CARRIER DOME
            IN SYRACUSE.

0405 PM     FLASH FLOOD      ENDWELL                 42.12N 76.02W
11/16/2006                   BROOME             NY   AMATEUR RADIO

            MULTIPLE HOUSES FLOODED, ROAD COLLAPSED.

0405 PM     TSTM WND DMG     SYRACUSE                43.04N 76.14W
11/16/2006                   ONONDAGA           NY   AMATEUR RADIO

            TREES ON ROOFS IN THE CITY OF SYRACUSE. TREES AND WIRES
            DOWN COUNTYWIDE.

0405 PM     FLASH FLOOD      CORTLAND                42.60N 76.18W
11/16/2006                   CORTLAND           NY   COUNTY OFFICIAL

            ROADS FLOODED THROUGHOUT THE COUNTY.

0405 PM     FLASH FLOOD      VESTAL                  42.08N 76.05W
11/16/2006                   BROOME             NY   AMATEUR RADIO

            FLOODING ALONG THE VESTAL PARKWAY IN VESTAL.

0405 PM     FLASH FLOOD      ITHACA                  42.44N 76.50W
11/16/2006                   TOMPKINS           NY   COUNTY OFFICIAL

            ROADS FLOODED THROUGHOUT THE COUNTY.

0415 PM     TSTM WND DMG     MORRISVILLE             42.90N 75.64W
11/16/2006                   MADISON            NY   AMATEUR RADIO

            TREES DOWN IN MORRISVILLE.

0425 PM     FLASH FLOOD      LITTLE MEADOWS          41.99N 76.13W
11/16/2006                   SUSQUEHANNA        PA   COUNTY OFFICIAL

            STREAM OUT OF ITS BANKS AT LITTLE MEADOWS

0430 PM     FLASH FLOOD      GREENE                  42.33N 75.77W
11/16/2006                   CHENANGO           NY   AMATEUR RADIO

            ROAD FLOODING THROUGHOUT CHENANGO COUNTY.

0430 PM     FLASH FLOOD      BINGHAMTON              42.10N 75.91W
11/16/2006                   BROOME             NY   AMATEUR RADIO

            3 FEET OF WATER ON VESTAL AVENUE IN BINGHAMTON.

0430 PM     BLIZZARD         TUNKHANNOCK             41.54N 75.95W
11/16/2006                   WYOMING            PA   AMATEUR RADIO

            SUGAR HOLLOW ROAD WASHED OUT NEAR TUNKHANNOCK.

0435 PM     FLASH FLOOD      SCRANTON                41.40N 75.67W
11/16/2006                   LACKAWANNA         PA   AMATEUR RADIO

            ROAD FLOODING BEGINNING IN THE SCRANTON AREA.

0435 PM     FLASH FLOOD      AUBURN                  42.93N 76.57W
11/16/2006                   CAYUGA             NY   AMATEUR RADIO

            ROAD FLOODING IN AUBURN.

0450 PM     TSTM WND DMG     UTICA                   43.10N 75.23W
11/16/2006                   ONEIDA             NY   AMATEUR RADIO

            TREES DOWN IN THE CITY OF UTICA.

0450 PM     FLASH FLOOD      WILKES-BARRE            41.25N 75.88W
11/16/2006                   LUZERNE            PA   AMATEUR RADIO

            ROAD FLOODING BEGINNING IN PARTS OF WILKES BARRE, THE
            BACK MOUNTAIN AREA, BUTLER TOWNSHIP AND PLAINS TOWNSHIP.

0450 PM     TSTM WND DMG     NEW HARTFORD            43.07N 75.29W
11/16/2006                   ONEIDA             NY   AMATEUR RADIO

            STRUCTURAL DAMAGE REPORTED FROM STRONG THUNDERSTORM
            WINDS.

0450 PM     FLASH FLOOD      CAZENOVIA               42.93N 75.85W
11/16/2006                   MADISON            NY   AMATEUR RADIO

            ROAD FLOODING IN CAZENOVIA AND HAMILTON.

&&

MSE
Local storm report, Nov 16, 5:51 PM EST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
551 PM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     SOUTHPORT               42.06N 76.81W
11/16/2006                   CHEMUNG            NY   AMATEUR RADIO

            TREES DOWN IN SOUTHPORT AND MILLPORT.

0250 PM     TSTM WND DMG     VAN ETTEN               42.20N 76.55W
11/16/2006                   CHEMUNG            NY   COUNTY OFFICIAL

            ROOF BLOWN OFF AND A SWATH OF TREES DOWN NEAR VAN ETTEN.

0350 PM     TSTM WND DMG     SYRACUSE                43.04N 76.14W
11/16/2006                   ONONDAGA           NY   AMATEUR RADIO

            74 MPH WIND GUST MEASURED AT THE ROOF OF THE CARRIER DOME
            IN SYRACUSE.

0405 PM     FLASH FLOOD      ITHACA                  42.44N 76.50W
11/16/2006                   TOMPKINS           NY   COUNTY OFFICIAL

            ROADS FLOODED THROUGHOUT THE COUNTY.

0405 PM     FLASH FLOOD      VESTAL                  42.08N 76.05W
11/16/2006                   BROOME             NY   AMATEUR RADIO

            FLOODING ALONG THE VESTAL PARKWAY IN VESTAL.

0405 PM     FLASH FLOOD      CORTLAND                42.60N 76.18W
11/16/2006                   CORTLAND           NY   COUNTY OFFICIAL

            ROADS FLOODED THROUGHOUT THE COUNTY.

0405 PM     TSTM WND DMG     SYRACUSE                43.04N 76.14W
11/16/2006                   ONONDAGA           NY   AMATEUR RADIO

            TREES ON ROOFS IN THE CITY OF SYRACUSE. TREES AND WIRES
            DOWN COUNTYWIDE.

0405 PM     FLASH FLOOD      ENDWELL                 42.12N 76.02W
11/16/2006                   BROOME             NY   AMATEUR RADIO

            MULTIPLE HOUSES FLOODED, ROAD COLLAPSED.

0415 PM     TSTM WND DMG     MORRISVILLE             42.90N 75.64W
11/16/2006                   MADISON            NY   AMATEUR RADIO

            TREES DOWN IN MORRISVILLE.

0425 PM     FLASH FLOOD      LITTLE MEADOWS          41.99N 76.13W
11/16/2006                   SUSQUEHANNA        PA   COUNTY OFFICIAL

            STREAM OUT OF ITS BANKS AT LITTLE MEADOWS

0430 PM     FLASH FLOOD      TUNKHANNOCK             41.54N 75.95W
11/16/2006                   WYOMING            PA   AMATEUR RADIO

            SUGAR HOLLOW ROAD WASHED OUT NEAR TUNKHANNOCK.

0430 PM     FLASH FLOOD      BINGHAMTON              42.10N 75.91W
11/16/2006                   BROOME             NY   AMATEUR RADIO

            3 FEET OF WATER ON VESTAL AVENUE IN BINGHAMTON.

0430 PM     FLASH FLOOD      GREENE                  42.33N 75.77W
11/16/2006                   CHENANGO           NY   AMATEUR RADIO

            ROAD FLOODING THROUGHOUT CHENANGO COUNTY.

0435 PM     FLASH FLOOD      AUBURN                  42.93N 76.57W
11/16/2006                   CAYUGA             NY   AMATEUR RADIO

            ROAD FLOODING IN AUBURN.

0435 PM     FLASH FLOOD      SCRANTON                41.40N 75.67W
11/16/2006                   LACKAWANNA         PA   AMATEUR RADIO

            ROAD FLOODING BEGINNING IN THE SCRANTON AREA.

0450 PM     FLASH FLOOD      CAZENOVIA               42.93N 75.85W
11/16/2006                   MADISON            NY   AMATEUR RADIO

            ROAD FLOODING IN CAZENOVIA AND HAMILTON.

0450 PM     TSTM WND DMG     NEW HARTFORD            43.07N 75.29W
11/16/2006                   ONEIDA             NY   AMATEUR RADIO

            STRUCTURAL DAMAGE REPORTED FROM STRONG THUNDERSTORM
            WINDS.

0450 PM     FLASH FLOOD      WILKES-BARRE            41.25N 75.88W
11/16/2006                   LUZERNE            PA   AMATEUR RADIO

            ROAD FLOODING BEGINNING IN PARTS OF WILKES BARRE, THE
            BACK MOUNTAIN AREA, BUTLER TOWNSHIP AND PLAINS TOWNSHIP.

0450 PM     TSTM WND DMG     UTICA                   43.10N 75.23W
11/16/2006                   ONEIDA             NY   AMATEUR RADIO

            TREES DOWN IN THE CITY OF UTICA.

&&

MSE
Local storm report, Nov 16, 6:29 PM EST, 2 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
629 PM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     VAN ETTEN               42.20N 76.55W
11/16/2006                   CHEMUNG            NY   COUNTY OFFICIAL

            ROOF BLOWN OFF AND A SWATH OF TREES DOWN NEAR VAN ETTEN.

0250 PM     TSTM WND DMG     SOUTHPORT               42.06N 76.81W
11/16/2006                   CHEMUNG            NY   AMATEUR RADIO

            TREES DOWN IN SOUTHPORT AND MILLPORT.

0350 PM     TSTM WND DMG     SYRACUSE                43.04N 76.14W
11/16/2006                   ONONDAGA           NY   AMATEUR RADIO

            74 MPH WIND GUST MEASURED AT THE ROOF OF THE CARRIER DOME
            IN SYRACUSE.

0405 PM     FLASH FLOOD      ENDWELL                 42.12N 76.02W
11/16/2006                   BROOME             NY   AMATEUR RADIO

            MULTIPLE HOUSES FLOODED, ROAD COLLAPSED.

0405 PM     TSTM WND DMG     SYRACUSE                43.04N 76.14W
11/16/2006                   ONONDAGA           NY   AMATEUR RADIO

            TREES ON ROOFS IN THE CITY OF SYRACUSE. TREES AND WIRES
            DOWN COUNTYWIDE.

0405 PM     FLASH FLOOD      CORTLAND                42.60N 76.18W
11/16/2006                   CORTLAND           NY   COUNTY OFFICIAL

            ROADS FLOODED THROUGHOUT THE COUNTY.

0405 PM     FLASH FLOOD      VESTAL                  42.08N 76.05W
11/16/2006                   BROOME             NY   AMATEUR RADIO

            FLOODING ALONG THE VESTAL PARKWAY IN VESTAL.

0405 PM     FLASH FLOOD      ITHACA                  42.44N 76.50W
11/16/2006                   TOMPKINS           NY   COUNTY OFFICIAL

            ROADS FLOODED THROUGHOUT THE COUNTY.

0415 PM     TSTM WND DMG     MORRISVILLE             42.90N 75.64W
11/16/2006                   MADISON            NY   AMATEUR RADIO

            TREES DOWN IN MORRISVILLE.

0425 PM     FLASH FLOOD      LITTLE MEADOWS          41.99N 76.13W
11/16/2006                   SUSQUEHANNA        PA   COUNTY OFFICIAL

            STREAM OUT OF ITS BANKS AT LITTLE MEADOWS

0430 PM     FLASH FLOOD      GREENE                  42.33N 75.77W
11/16/2006                   CHENANGO           NY   AMATEUR RADIO

            ROAD FLOODING THROUGHOUT CHENANGO COUNTY.

0430 PM     FLASH FLOOD      BINGHAMTON              42.10N 75.91W
11/16/2006                   BROOME             NY   AMATEUR RADIO

            3 FEET OF WATER ON VESTAL AVENUE IN BINGHAMTON.

0430 PM     FLASH FLOOD      TUNKHANNOCK             41.54N 75.95W
11/16/2006                   WYOMING            PA   AMATEUR RADIO

            SUGAR HOLLOW ROAD WASHED OUT NEAR TUNKHANNOCK.

0435 PM     FLASH FLOOD      SCRANTON                41.40N 75.67W
11/16/2006                   LACKAWANNA         PA   AMATEUR RADIO

            ROAD FLOODING BEGINNING IN THE SCRANTON AREA.

0435 PM     FLASH FLOOD      AUBURN                  42.93N 76.57W
11/16/2006                   CAYUGA             NY   AMATEUR RADIO

            ROAD FLOODING IN AUBURN.

0450 PM     TSTM WND DMG     UTICA                   43.10N 75.23W
11/16/2006                   ONEIDA             NY   AMATEUR RADIO

            TREES DOWN IN THE CITY OF UTICA.

0450 PM     FLASH FLOOD      WILKES-BARRE            41.25N 75.88W
11/16/2006                   LUZERNE            PA   AMATEUR RADIO

            ROAD FLOODING BEGINNING IN PARTS OF WILKES BARRE, THE
            BACK MOUNTAIN AREA, BUTLER TOWNSHIP AND PLAINS TOWNSHIP.

0450 PM     TSTM WND DMG     NEW HARTFORD            43.07N 75.29W
11/16/2006                   ONEIDA             NY   AMATEUR RADIO

            STRUCTURAL DAMAGE REPORTED FROM STRONG THUNDERSTORM
            WINDS.

0450 PM     FLASH FLOOD      CAZENOVIA               42.93N 75.85W
11/16/2006                   MADISON            NY   AMATEUR RADIO

            ROAD FLOODING IN CAZENOVIA AND HAMILTON.

0626 PM     FLASH FLOOD      GLEN SUMMIT             41.15N 75.87W
11/16/2006                   LUZERNE            PA   AMATEUR RADIO

            ROADS FLOODED. ROUTE 437 FLOODED. CHURCH ROAD AND ALSO
            SOUTH MAIN ROAD BOTH FLOODED.

&&

DJN

Nearby

Flash Flood Warnings in New York, 2006Flash Flood Warnings in Pennsylvania, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.